# SDR UIEA200600284

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N409
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 27,591 hours, 4,240 cycles
- Engine: Ge CF680C2*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 452U200439
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDE RAIL CRACKED DUE IMPACT DAMAGE.
